Hello, I am a 49 year old male with 2-out-of-10 pressure over the right side of my heart (specific pressure, not quite not pain), and numbness spread out over the left side of my face and eye (which seems to vary with whether I am lying down, sitting, or standing), and some tingling in my left arm, left leg, and the joints of my left arm and left leg. I have also had some dizziness, a slight choking sensation, and some disorientation - like being in a "daze", and a strange feeling that my left eye is dry or tingling behind it; very weird. I am of normal height and weight, and I have had high cholesterol reports over the years. When I reported to the ER, my blood pressure was 149 over 90 - the highest readings I've ever had in my life. Another thing, this morning, my Right eye had blurred vision - with lines that seemed clear or white colored in random shaped line formations. Strange.
All these symptoms happened all at once. I have LOTS of stress in my life currently. I thought perhaps all these problems could be entirely stress-related, but the dizziness & numbness got my attention. So, I went to a local ER to see what was the problem. The ER doc ordered a CT scan which she said was normal. The also did blood for electrolyte levels - also determined to be normal.
I was given accommodate (-1sp) to see if I would calm down and perhaps if the symptoms would go away. Generally, the symptoms did go away, but there is still numbness on the left 1/2 of my body (mostly face), and I am concerned about what is the problem. After the effects of "accommodate" did their job, my BP dropped to 119/70 - which is my normal reading.
I am puzzled. My father had heart problems at 55 (bypass), and my grandfather died of congestive heart failure. Cancer also runs in my family.
I just want to know what is wrong with me. Anyone have any recommendations on how to find out?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?